# SDR AWXA200200562

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 16,849 hours, 6,516 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 97121211
- Condition: Burned
- Location: Cabin
- Part time: 16,849 hours, 6,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 175 - DURING FLT, PAX AND F/A REPORTED A STRONG ELECT BURNING ODOR AT OVER WING AREA, F/O VERIFIED BURNING ODOR AND A/C DIVERTED.   ENGS WERE RUN TO T/O POWER AND PACKS WERE OPERATED BOTH SEPARATE AND TOGETHER IN BOTH THE HOT AND COLD MODE. HYD PUMPS WERE OP CKD AND INSPECT. CIDS PANEL WAS CKD FOR STATUS FAULTS AND THE CFDS WAS CKD FOR POST FLT REPORTS.  ALL SYSTEMS OPED NORM AND NO DEFECTS NOTED.     PREPARING FOR DEPARTURE,  A BURNING ODOR WAS NOTICED AT MID CABIN, ONBOARD MAINT TECH FOUND ODOR FROM AFT CABIN FAN (14HG), BOTH FWD AND AFT RECIRC FANS WERE PLACED ON MEL 21-21-01 COND. 2.  A/C DEPARTED AND ARRIVED  WITHOUT FURTHER INCIDENT. MAINT R/R THE RT RECIRC FAN (14HG) AND FILTERS,  OP CK WAS GOOD.
